# SDR AALA202107125573

- Difficulty date: June 15, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON  LOWER SILL LOCATED FROM FR 66 TO FR 68 AND STRG 23R AT AFT GALLEY AREA. REPLACED LOWER SILL IAW A319 SRM 51-72-11-911-001, SRM 51-42-11-801 AND DWG D53480505.
